Bibliography

Research using CPRD data has informed drug safety guidance and clinical practice and resulted in over 2,500 peer-reviewed publications. The CPRD bibliography is updated on a monthly basis (last updated 5 June 2020) and papers are listed below and in the PDF below.

If you have published papers using CPRD data which are not included in this list, please contact us at enquiries@cprd.com so that we can update the bibliography.

Download:

 (PDF, 3MB, 205 pages) 

This work uses data provided by patients and collected by the NHS as part of their care and support. CPRD encourages researchers to use this citation in all publications using CPRD data. Find out more about acknowledging the use of patient data at the Understanding Patient Data website

 

 

Export 5 results:
Author Title [ Type(Desc)] Year
Filters: Author is Ruegg, S.  [Clear All Filters]
Journal Article
M. Bloechliger, Ruegg, S., Jick, S. S., Meier, C. R., and Bodmer, M., Antipsychotic drug use and the risk of seizures: follow-up study with a nested case-control analysis, CNS Drugs, vol. 29, pp. 591-603, 2015.
M. Bloechliger, Ceschi, A., Ruegg, S., Jick, S. S., Meier, C. R., and Bodmer, M., Lifestyle factors, psychiatric and neurologic comorbidities, and drug use associated with incident seizures among adult patients with depression: a population-based nested case-control study, Eur J Epidemiol, vol. 31, pp. 1113-1122, 2016.
K. Gruntz, Bloechliger, M., Becker, C., Jick, S. S., Fuhr, P., Meier, C. R., and Ruegg, S., Parkinson disease and the risk of epileptic seizures, Ann Neurol, vol. 83, pp. 363-374, 2018.
M. Bloechliger, Ceschi, A., Ruegg, S., Kupferschmidt, H., Kraehenbuehl, S., Jick, S. S., Meier, C. R., and Bodmer, M., Risk of Seizures Associated with Antidepressant Use in Patients with Depressive Disorder: Follow-up Study with a Nested Case-Control Analysis Using the Clinical Practice Research Datalink, Drug Saf, vol. 39, pp. 307-21, 2016.
N. Frey, Bodmer, M., Bircher, A., Ruegg, S., Jick, S. S., Meier, C. R., and Spoendlin, J., The risk of Stevens-Johnson syndrome and toxic epidermal necrolysis in new users of antiepileptic drugs, Epilepsia, vol. 58, pp. 2178-2185, 2017.
[Page last reviewed 5 June 2020]